# SDR AALA20150520009

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 60,007 hours, 7,623 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMER POWER ASSIST SYS RESERVOIR ELEC CONNECTOR DM52109 FOUND DAMAGED.  R & R  ELEC CONNECTOR DM52109 IAW SWPM 20-61-00.  PERFORMED EPAS BATTERY OPERATIONAL TEST IAW AMM 52-11-20.  SYS CHECKED NORMAL.
